MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC OSTEOCOOL¿ RF ABLATION SYSTEM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

MEDTRONIC SOFAMOR DANEK USA, INC OSTEOCOOL¿ RF ABLATION SYSTEM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number OC01
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a manufacturer representative regarding a device used in an unknown spinal therapy.It was reported that that the device had loose connection.At the stage where the water has to flow into the pump, there was an error message that pops up asking us to check the cable connection, and thereafter it was not able to proceed on. there was no known patient involvement reported.There were no further complications reported regarding the event.Additional information was received from the manufacturer representative that the pre-op diagnosis: thoracic metz tumor, procedure involved: rf abalation/ kyphoplasty.Levels implanted:1.Product did not come in contact with the patient because machine was not able to be start up.There were no patient complications as a result of this event.Hcp switched the procedure to microwave procedure.The generator was showing error message.There was no allegation against the stand.
 
Additional Manufacturer Narrative
B2: hcp switched the procedure to microwave procedure.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Correction: additional codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
OSTEOCOOL¿ RF ABLATION SYSTEM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
glen belmer
1800 pyramid place
memphis, TN 38132
6122713209
MDR Report Key18892107
Report Number1030489-2024-00167
Device Sequence Number18039497
Product Code GEI
UDI-Device Identifier00763000167639
UDI-Public00763000167639
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K152057
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOC01
Device Catalogue NumberOC01
Device Lot NumberRB17C403
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer04/29/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date05/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown